HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Invariant subspaces and Hankel type operators on a Bergman space

Files in This Item:
pre686.pdf61.26 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83837

Title: Invariant subspaces and Hankel type operators on a Bergman space
Authors: Nakazi, Takahiko Browse this author
Osawa, Tomoko Browse this author
Keywords: Bergman space
invariant subspace
Hankel type operator
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 686
Start Page: 1
End Page: 9
Abstract: Let L2 = L2(D, rdrdq/p) be the Lebesgue space on the open unit disc D and let L2 a = L2 \Hol(D) be a Bergman space on D. In this paper, we are interested in a closed subspace M of L2 which is invariant under the multiplication by the coordinate function z, and a Hankel type operator from L2 a toM?. In particular, we study an invariant subspace M such that there does not exist a finite rank Hankel type operator except a zero operator. 2
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69491
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University